# SDR UHLA2013042500191

- Difficulty date: April 25, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N810MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000026
- Aircraft time: 21,536 hours, 14,321 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK, APU BULKHEAD 351BZ.  PERFORMED HFEC INSPECTION.  REMOVED DAMAGED MATERIAL IAW ETD 2013-170-008238.
